Invariants de classes: le cas semi-stable

Gillibert, Jean (2005) Invariants de classes: le cas semi-stable. Compositio Mathematica, 141 (4). pp. 887-901. ISSN 0010-473X

[img] PDF
Invariants.pdf
Restricted to Repository staff only

Download (276kB)
Official URL: http://journals.cambridge.org/action/displayIssue?...

Abstract

We define here an analogue, for a semi-stable group scheme whose generic fiber is an abelian variety, of M. J. Taylor's class-invariant homomorphism (defined for abelian schemes), and we give a geometric description of it. Then we extend a result of Taylor, Srivastav, Agboola and Pappas concerning the kernel of this homomorphism in the case of an elliptic curve.

Item Type: Article
Uncontrolled Keywords: torsors; line bundles; elliptic curves; duality.
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 11 Number theory
MSC 2010, the AMS's Mathematics Subject Classification > 14 Algebraic geometry
Depositing User: Ms Lucy van Russelt
Date Deposited: 30 Mar 2007
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/758

Actions (login required)

View Item View Item